# SDR SWAA2022031637754

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B T/R TRANSLATING SLEEVE IS DELAMINATED AT TRAILING EDGE 16' UP FROM BOTTOM / REPAIRED DELAMINATION; AT TRAILING EDGE 16' UP FROM BOTTOM OF #2 ENGINE O/B T/R TRANSLATING SLEEVE PER SRM 51-70-05-2R-6 PARA 4A-I 59654U 9-17-19.
